MathSciNet Relay Station
MathSciNet bibliographic data
MR2852210 34L15 (34C10 34L40)
Tang, Xian-Hua; Zhang, Meirong Lyapunov inequalities and stability for linear Hamiltonian systems. J. Differential Equations 252 (2012), no. 1, 358–381.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement